# SDR 7CUR20140729001

- Difficulty date: June 26, 2014
- Submitted: July 29, 2014
- Operation: General aviation
- Make and model: Lkheed C130B
- Engine: Allsn T56A10
- System (JASC): 3210 · Main Landing Gear
- Part: Guide
- Condition: Damaged
- Location: Zone 700
- Stage of operation: FF
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LAND, THE RT FWD MLG BOUND MID-EXTENSION. THE GEAR WAS EXTENDED MANUALLY WITH DIFFICULTY.  THE ACFT WAS PLACED ON JACKS AND THE GEAR INSPECTED.  IT WAS FOUND THAT THE AFFECTED GEAR WAS INCORRECTLY RIGGED, BOTH TOP AND BOTTOM SHOES.  THERE WAS WEAR ON THE UPPER SHOES AND ALTHOUGH WITHIN LIMITS, WERE REPLACED.  THE REMAINDER OF THE GEAR WERE CHECKED AND FOUND TO BE GROSSLY OUT OF RIG AS WELL.  ALL 4 GEAR WERE RE-RIGGED.  THE GEAR WAS SWUNG SUCCESSFULLY ON JACKS.  THE ACFT WAS TEST FLOWN AND LANDING GEAR FOUND TO OPERATE PROPERLY.  ALL WORK WAS PERFORMED.
